# SDR REXA2024101000867

- Difficulty date: September 6, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313561
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"F.S. 333 IS CORRODED BETWEEN STGR 25L TO STGR 27. REMOVED CORROSION ON FS 333 BETWEEN STGR 25L-27 IAW CRJ 700 SRM 51-21-06-001-001-A01. MINIMUM REMAINING THICKNESS AT ALL BLEND LOCATIONS TO FS333.00 FRAME SEGMENT FROM STR 25L TO STR 26L AND STR 27 TO STR 26R IS .044"", (.006"" MATERIAL LOSS) AND ARE WITHIN THE ALLOWABLE BLEND DEPTH LIMITS OF CRJ 700 SRM 53-00-06-201-005-A01. REFERENCE TASK 11A FOR REPAIR OF FS333.00 FRAME SEGMENT ATTACHED FLANGE BETWEEN STR 26L AND STR 27 THAT HAS AN MRT OF .037"" AND IS BEYOND THE ALLOWABLE BLEND LIMITS OF CRJ 700 SRM 53-00-06-201-005-A01. PERFORMED CUTOUT ON FS 333 BETWEEN STRINGER 26L AND STRINGER 27 REQUIRES NDT IAW CRJ 700 SRM 53-00-06-201-004-A01. FABRICATED, LOCATED AND DRILLED FALSE FLANGE REPAIR FOR FS 333 BETWEEN STRINGER 26L AND STRINGER 27 IAW CRJ 700 SRM 53-00-06-201-004-A01. INSTALLED FALSE FLANGE REPAIR AT FS333 BETWEEN STR 26L TO STR27 IAW CRJ 700 SRM 53-00-06-201-004-A01. COMPLIED WITH REMAINING STEPS IAW CRJ 700 SRM 53-00-06-201-004-A01. REMOVED AND REINSTALLED 2 EA HYDRAULIC LINES TO BRACKETS WITH CORRECT CLAMPS BETWEEN FS 319 AND FS 349 ON STRINGER 27 IAW CRJ 700 SRM 51-41-04-001-001-A01."
